# SDR AWXA200501227

- Difficulty date: October 15, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 28,741 hours, 11,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT INSPECTION DISCOVERED EMERGENCY EXIT LIGHT AT ROW 7 LEFT INOPERATIVE.  MAINTENANCE FOUND WIRES BROKEN UNDER ROW 7 LEFT.  SPLICED WIRES TOGETHER, OPERATIONAL CHECKS WERE GOOD.
